Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/226644
Title: Приближение функций двух переменных рациональными операторами в равномерной метрике
Authors: Бокша, А. Н.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 3. – С. 59-65.
Abstract: The local and uniform estimations for deviations of Gelder class functions of two variables from special rational operators with positive kernels have been obtained.
URI: http://elib.bsu.by/handle/123456789/226644
ISSN: 0321-0367
Appears in Collections:1999, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
59-65.pdf650,82 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.